# SDR CA001218006

- Difficulty date: December 10, 2000
- Submitted: January 2, 2001
- Operation: General aviation
- Make and model: Bolkms BK117A4
- Engine: Lyc LTS101650B1
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Transceiver
- Part number: 40001278500
- Condition: Failed
- Location: Uhf System
- Component: Fm Uhf Transcvr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSTALLED TRANSCEIVER IN HELICOPTER AND DISCOVERED DURING RADIO TESTS THAT THE UNIT HAD VERY POOR TRANSMIT AND RECEIVE FUNCTIONING. NOTE THAT THIS UNIT WAS BRAND NEW.UNIT REMOVED AND SERVICEABLE RT WAS INSTALLED.
